Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 278, Number 1
HTML articles powered by AMS MathViewer

An extension of the Fuglede commutativity theorem modulo the Hilbert-Schmidt class to operators of the form $\sum M_{n}XN_{n}$
Gary Weiss PDF
Trans. Amer. Math. Soc. 278 (1983), 1-20
Semilinear parabolic problems define semiflows on $C^{k}$ spaces
Xavier Mora PDF
Trans. Amer. Math. Soc. 278 (1983), 21-55
Uniqueness of $\Gamma _{p}$ in the Gross-Koblitz formula for Gauss sums
Alan Adolphson PDF
Trans. Amer. Math. Soc. 278 (1983), 57-63
A Boolean algebra with few subalgebras, interval Boolean algebras and retractiveness
Matatyahu Rubin PDF
Trans. Amer. Math. Soc. 278 (1983), 65-89
Persistently finite theories with hyperarithmetic models
Terrence Millar PDF
Trans. Amer. Math. Soc. 278 (1983), 91-99
On quasiprojective covers
Theodore G. Faticoni PDF
Trans. Amer. Math. Soc. 278 (1983), 101-113
Analytic functionals with unbounded carriers and mean periodic functions
Alex Meril PDF
Trans. Amer. Math. Soc. 278 (1983), 115-136
A new bound for the Steiner ratio
D. Z. Du and F. K. Hwang PDF
Trans. Amer. Math. Soc. 278 (1983), 137-148
Steiner minimal trees on zig-zag lines
D. Z. Du, F. K. Hwang and J. F. Weng PDF
Trans. Amer. Math. Soc. 278 (1983), 149-156
Earthquakes and tessellations of Teichmüller space
Peter Waterman and Scott Wolpert PDF
Trans. Amer. Math. Soc. 278 (1983), 157-167
On the rate of convergence of moments in the central limit theorem for lattice distributions
Peter Hall PDF
Trans. Amer. Math. Soc. 278 (1983), 169-181
Bounds for integral solutions of diagonal cubic equations
Ka Hin Leung PDF
Trans. Amer. Math. Soc. 278 (1983), 183-195
Stop rule inequalities for uniformly bounded sequences of random variables
Theodore P. Hill and Robert P. Kertz PDF
Trans. Amer. Math. Soc. 278 (1983), 197-207
Spaces of complex null geodesics in complex-Riemannian geometry
Claude LeBrun PDF
Trans. Amer. Math. Soc. 278 (1983), 209-231
Toral actions on $5$-manifolds
Hae Soo Oh PDF
Trans. Amer. Math. Soc. 278 (1983), 233-252
Bi-interpretable groups and lattices
M. Jambu-Giraudet PDF
Trans. Amer. Math. Soc. 278 (1983), 253-269
Homology cobordisms, link concordances, and hyperbolic $3$-manifolds
Robert Myers PDF
Trans. Amer. Math. Soc. 278 (1983), 271-288
Sign changes in harmonic analysis on reductive groups
Robert E. Kottwitz PDF
Trans. Amer. Math. Soc. 278 (1983), 289-297
Existence of infinitely many solutions for a forward backward heat equation
Klaus Höllig PDF
Trans. Amer. Math. Soc. 278 (1983), 299-316
Inverting the half-jump
S. Homer and G. E. Sacks PDF
Trans. Amer. Math. Soc. 278 (1983), 317-331
Convergence of linear and nonlinear Padé approximants from series of orthogonal polynomials
D. S. Lubinsky and A. Sidi PDF
Trans. Amer. Math. Soc. 278 (1983), 333-345
The structure of rings with faithful nonsingular modules
J. M. Zelmanowitz PDF
Trans. Amer. Math. Soc. 278 (1983), 347-359
On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero
Goro C. Kato PDF
Trans. Amer. Math. Soc. 278 (1983), 361-368
A note on Michael’s problem concerning the Lindelöf property in the Cartesian products
K. Alster PDF
Trans. Amer. Math. Soc. 278 (1983), 369-375
Equilibrium states of an elastic conductor in a magnetic field: a paradigm of bifurcation theory
Peter Wolfe PDF
Trans. Amer. Math. Soc. 278 (1983), 377-387
The nest subgroups of Kleinian groups
Takehiko Sasaki PDF
Trans. Amer. Math. Soc. 278 (1983), 389-399
Solvable groups acting on the line
J. F. Plante PDF
Trans. Amer. Math. Soc. 278 (1983), 401-414
The Gauss-Lucas theorem and Jensen polynomials
Thomas Craven and George Csordas PDF
Trans. Amer. Math. Soc. 278 (1983), 415-429